# SDR F3LA200000264

- Difficulty date: December 9, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION AND CRACK ON SHEARTIE AT STA. 500, STRINGER 25R, AFT OF FORWARD CARGO DOOR, LOWER CORNER.  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED IN ACCORDANCE WITH SRM 53-10-4.
